MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION LUGE; WIRE, GUIDE, CATHETER
Model Number 2747
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via medwatch ((b)(4)) that distal tip detachment occurred.During a percutaneous coronary intervention, a 182cm luge guidewire was advanced to cross a lesion.However, it was noted that the tip of guidewire broke off and was left in the patient.No patient complications were reported, and the patient was discharged in stable condition.

Brand Name
LUGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16436371
Report Number2124215-2023-06327
Device Sequence Number20697779
Product Code DQX
UDI-Device Identifier08714729877097
UDI-Public08714729877097
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model Number2747
Device Catalogue Number2747
Device Lot Number0029872606
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/08/2023
Initial Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale